RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Issue 5  


Absolute summability of orthogonal series by Hausdorff methods
V. A. Bolgov
485
Diameters of classes of continuous functions in the $L_p$ space
N. P. Korneichuk
493
Some bounds in the construction of Bernoulli-normal sequences of signs
Yu. N. Shakhov
501
On the action of a circle on manifolds
S. M. Gusein-Zade
511
Equivariant bordisms
A. M. Karminskii
519
On the change in moduli under circular symmetrization
P. M. Tamrazov
527
Remarks on a stability problem
M. A. Balitinov
533
On the number of generators in the algebra of continuous functions
D. G. Vodovoz, M. G. Zaidenberg
537
On a problem in the theory of nonlinear Fredholm operators
V. I. Ovchinnikov
541
Infinitely small bending slipping of component surfaces of revolution
I. Ivanova-Karatopraklieva
549
Некоторые свойства гомологии $Y$-систем
A. N. Livshits
555
On conditional mathematical expectations for functions integrable in the Pettis sense
V. I. Rybakov
565
On the exactness of certain inequalities in approximation theory
V. È. Gheit
571

Doctoral theses
Resonance theorems and functional series
E. M. Nikishin
583
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019